# SDR DXTA2010021603990

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N864QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258564
- Aircraft time: 6,411 hours, 4,503 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pickup
- Condition: Malfunctioned
- Location: Nlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT INDICATE DOWN UPON LANDING;  EMERGENCY CHECKLIST WAS FOLLOWED THRU INCLUDING PUMPING THE GEAR.  THERE IS A CRACKED PIECE BACK BY THE NOSE GEAR ACCUMULATOR.  ACFT WAS LANDED SAFELY WITH LANDING GEAR DOWN; RED LIGHT ON NOSE GEAR.  REPLACED DRAG STAY PICKUP WITH NEW PN 25-8UN265-1A, SN EPI 0300. OPS CHECK GOOD IAW CMM 32-20-30 REPLACED PIN WITH NEW PN 25UN597, NO SN IAW CMM 32-20-30.
